MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during insertion of cage, it would not hold pressure.Update: the event occurred on (b)(6) 2016 rep confirmed he was not made aware of this until (b)(6) 2016.The surgery was completed using another cage.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The implant was not returned for evaluation because the implant was not returned for evaluation the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5894731
Report Number3004024955-2016-00078
Device Sequence Number18950693
Product Code MAX
UDI-Device Identifier07613327066753
UDI-Public(01)07613327066753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400006
Device Lot Number06291509
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2016
Supplement Report FDA Received Date10/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1